Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORANTECH INC. ORANTECH; CABLE, ELECTRODE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORANTECH INC. ORANTECH; CABLE, ELECTRODE
Model Number
SA-015RB-30
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While setting up the intensive care unit (icu) room, noted that the plastic cover that protects the oxygen saturation (spo2) adapter end to the patient was missing, presumed broken and discarded.
New Search
Submit an Adverse Event Report
Brand Name
ORANTECH
Common Device Name
CABLE, ELECTRODE
Manufacturer
(Section D)
ORANTECH INC.
1 technology dr. suite b115
irvine CA 92618
MDR Report Key
20586982
Report Number
20586982
Device Sequence Number
8797376
Product Code
IKD
UDI-Device Identifier
06941691962656
UDI-Public
(01)06941691962656
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/21/2024
Report Date
(Section F)
08/21/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
SA-015RB-30
Device Lot Number
1240418010
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
11/01/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
08/21/2024